# SDR UIEA200400055

- Difficulty date: April 21, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING LEADING EDGE RIB AT ILES 330 FOUND WITH A 1.25 INCH LONG CRACK ON THE WEB ALONG THE LOWER ANGLE AT AFT EDGE.  REPLACED CRACKED LEADING EDGE RIB WEB WRT SRM 51-30-02.  (M)
